Stability and stabilization of continuous-time singular hybrid systems

dc.contributor.authorXia, Y.
dc.contributor.authorBoukas, E.
dc.contributor.authorShi, P.
dc.contributor.authorZhang, J.
dc.date.issued2009
dc.description.abstractIn this paper, the problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities (LMIs). Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results. © 2009 Elsevier Ltd. All rights reserved.
dc.description.statementofresponsibilityYuanqing Xia, El-Kebir Boukas, Peng Shi, Jinhui Zhang
dc.identifier.citationAutomatica, 2009; 45(6):1504-1509
dc.identifier.doi10.1016/j.automatica.2009.02.008
dc.identifier.issn0005-1098
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/83528
dc.language.isoen
dc.publisherPergamon-Elsevier Science Ltd
dc.rightsCopyright © 2009 Elsevier Ltd. All rights reserved.
dc.source.urihttps://doi.org/10.1016/j.automatica.2009.02.008
dc.subjectStochastically stable
dc.subjectLinear matrix inequality (LMI)
dc.subjectMarkovian jump systems
dc.subjectSingular systems
dc.titleStability and stabilization of continuous-time singular hybrid systems
dc.typeJournal article
pubs.publication-statusPublished

Files